Bulletin of the American Mathematical Society

On conjugate powers in eighth-groups

Seymour Lipschutz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1050-1051.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533188

Mathematical Reviews number (MathSciNet)
MR0296142

Zentralblatt MATH identifier
0239.20038

Subjects
Primary: 2010
Secondary: 2070

Citation

Lipschutz, Seymour. On conjugate powers in eighth-groups. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1050--1051. https://projecteuclid.org/euclid.bams/1183533188


Export citation

References

  • 1. J. L. Britton, Solution of the word problem for certain types of groups. I, Proc. Glasgow Math. Assoc. 3 (1956), 45-54. MR 20 #3205.
  • 2. S. Gowdy, On Greendlinger eighth-groups, Ph.D. Thesis, Temple University, Philadelphia, Pa., 1971.
  • 3. L. Greenberg, Discrete groups of motions, Canad. J. Math. 12 (1960), 415-426. MR 22 #5932.
  • 4. M. Greendlinger, Dehn's algorithm for the word problem, Comm. Pure Appl. Math. 13 (1960), 67-83. MR 23 #A1693.
  • 5. M. Greendlinger, On Dehn's algorithm for the conjugacy and word problems, with applications, Comm. Pure Appl. Math. 13 (1960), 641-677. MR 23 #A2327.
  • 6. R. C. Lyndon, On Dehn's algorithm, Math. Ann. 166 (1966), 208-228. MR 35 #5499.
  • 7. P. E. Schupp, On Dehn's algorithm and the conjugacy problem, Math. Ann. 178 (1968), 119-130. MR 38 #5901.
  • 8. V. A. Tartakovskiĭ, Solution of the word problem for groups with a k-reduced basis for k>6, Izv. Akad. Nauk SSSR Ser. Mat. 13 (1949), 483-494; English transl., Amer. Math. Soc. Transl. (1) 1 (1962), 211-227. MR 11, 493.[Note]